# SDR QXEA2012012600063

- Difficulty date: January 26, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 14 HAS AREAS OF CORROSION.  ACFT IS DOWN FOR C-CHECK.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED SEAT TRACK NR 14 IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.  LOCATED AND DRILLED NEW SEAT TRACK IAW SRM 51-40-07-02-01.  INSTALLED SEAT TRACK IAW SRM 51-42-05-02-01 AND 51-40-15-02-01. ALODINED AND PAINTED IAW SRM 51-21-10-02-01 AND 51-25-15-02-01.
